# SDR CALA2019121302186

- Difficulty date: December 10, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 67,137 hours, 22,516 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A611013
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERIOR SKIN HAS A DENT LOCATED FORM FWD EDGE 14" AND FROM LWR EDGE TO UPPER 29" (REF NR 99856819) DENT LOCATED ON AFT CARGO DOOR W=1.5 Y=.075 W/Y=20 FOUND OUT OF DOOR REMOVED FASTENERS PERFORMED HFEC AND BHEC INSP. ON THE CUT- OUT AND FASTENER HOLES, NO CRACK LOCATED AND DRILLED AND FABRICATED DOUBLER TREATED AND PRIMED REPAIR, INSTALLED DOUBLER ADD EMP:V899850 LIMITS IAW B737 SRM 52-30-01.CUTOUT DAMAGE AREA OF THE AFT CARGO REPAIR NO.3 AND APPLIED TOP COATED IAW B737 SRM 52-00-01 PG 201 FIG 201
